Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

26 Publications


2022 | Preprint | LibreCat-ID: 31057
Semiclassical Formulae For Wigner Distributions
P. Schütte, S. Barkhofen, T. Weich, (2022).
LibreCat | arXiv
 

2022 | Preprint | LibreCat-ID: 31189 LibreCat | arXiv
 

2021 | Preprint | LibreCat-ID: 31059 LibreCat | arXiv
 

2021 | Preprint | LibreCat-ID: 31058 LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31263
High frequency limits for invariant Ruelle densities
C. Guillarmou, J. Hilgert, T. Weich, Annales Henri Lebesgue 4 (2021) 81–119.
LibreCat | DOI | arXiv
 

2021 | Preprint | LibreCat-ID: 31190
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, ArXiv:2103.05667 (2021).
LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2021) 1283–1296.
LibreCat | DOI | arXiv
 

2021 | Preprint | LibreCat-ID: 31210 LibreCat | arXiv
 

2021 | Journal Article | LibreCat-ID: 31261
Quantum-Classical Correspondence on Associated Vector Bundles Over Locally Symmetric Spaces
B. Küster, T. Weich, International Mathematics Research Notices 2021 (2021) 8225–8296.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 31264
Pollicott-Ruelle Resonant States and Betti Numbers
B. Küster, T. Weich, Communications in Mathematical Physics 378 (2020) 917–941.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 31265
Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich
S. Dyatlov, D. Borthwick, T. Weich, Journal of the European Mathematical Society 21 (2019) 1595–1639.
LibreCat | DOI | arXiv
 

2019 | Mastersthesis | LibreCat-ID: 31302
Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces
P. Schütte, Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces, 2019.
LibreCat
 

2019 | Preprint | LibreCat-ID: 31191
Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces
M. Kolb, T. Weich, L.L. Wolf, ArXiv:1909.06183 (2019).
LibreCat | arXiv
 

2017 | Bachelorsthesis | LibreCat-ID: 31301
Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks
P. Schütte, Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks, 2017.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 31268
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F. Faure, T. Weich, Communications in Mathematical Physics 356 (2017) 755–822.
LibreCat | DOI | arXiv
 

2017 | Journal Article | LibreCat-ID: 31267
Classical and quantum resonances for hyperbolic surfaces
C. Guillarmou, J. Hilgert, T. Weich, Mathematische Annalen 370 (2017) 1231–1275.
LibreCat | DOI | arXiv
 

2017 | Journal Article | LibreCat-ID: 31272
Wave front sets of reductive Lie group representations III
B. Harris, T. Weich, Advances in Mathematics 313 (2017) 176–236.
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 31274
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D. Borthwick, T. Weich, Journal of Spectral Theory 6 (2016) 267–329.
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 31289
On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows
T. Weich, Annales Henri Poincaré 18 (2016) 37–52.
LibreCat | DOI | arXiv
 

2015 | Journal Article | LibreCat-ID: 31291
Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps
J.F. ARNOLDI, F. FAURE, T. Weich, Ergodic Theory and Dynamical Systems 37 (2015) 1–58.
LibreCat | DOI | arXiv
 

Filters and Search Terms

department=548

Search

Filter Publications

Display / Sort

Export / Embed